# SDR 9621149180

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR HORIZONTAL PRESSURE PANEL AT FS 83, LEFT SIDE AND AT FS 110, RBL 35.  REPAIRED PANEL (P/N 9910073-313) PER EA 91-110780, DASH 110779.
